Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 22, NWS Pueblo, CO

May 17, 2007Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 17, 2007, 4:59 PM MDT for Pueblo County, Colorado. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2007, 4:59 PM MDT (22:59 UTC)
Expired
May 17, 2007, 6:00 PM MDT
In force
61 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 53 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 5:16 PM MDTHAIL 0.882 Nw Pueblo, CONICKEL HAIL FROM 1716 TO 1723 MDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.0 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2007-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2007-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1898 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 172259
SVRPUB
COC101-180000-
/O.NEW.KPUB.SV.W.0022.070517T2259Z-070518T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
459 PM MDT THU MAY 17 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO...
  THIS INCLUDES THE CITY OF PUEBLO...

* UNTIL 600 PM MDT...

* AT 455 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 7 MILES SOUTHWEST OF
  PUEBLO WEST...OR 9 MILES WEST OF PUEBLO...AND WAS MOVING TOWARD THE
  EAST AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PUEBLO BY 600 PM MDT...

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

SEVERE WINDS WILL OCCUR WELL AHEAD OF THE RAIN OR LIGHTNING. GO TO
SHELTER IN A STURDY STRUCTURE NOW...AND STAY AWAY FROM WINDOWS.

SEVERE WEATHER OVER A RESERVOIR OR LAKE IS VERY DANGEROUS...PRODUCING
LIGHTNING...PENNY SIZE OR LARGER HAIL...OR WINDS OVER 60 MPH...WHICH
CAN CAPSIZE AND SINK BOATS. BOATERS AND THOSE WHO ARE FISHING MUST GO
TO SHORE AND FIND SHELTER ON LAND WELL BEFORE THE SEVERE WEATHER
HITS.

LAT...LON 3836 10487 3818 10491 3806 10454 3838 10447

$$
4 follow-up statements
000 
WWUS55 KPUB 172308
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
505 PM MDT THU MAY 17 2007

COC101-180000-
/O.CON.KPUB.SV.W.0022.000000T0000Z-070518T0000Z/
PUEBLO CO-
505 PM MDT THU MAY 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR CENTRAL PUEBLO COUNTY...

AT 503 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
CENTERED 6 MILES SOUTHWEST OF PUEBLO WEST...OR 9 MILES WEST OF 
PUEBLO...AND WAS MOVING TOWARD THE EAST AT 5 MPH. AT 5 PM 
MDT...SPOTTERS AT THE PUEBLO RESERVOIR REPORTED PEA SIZED HAIL.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PUEBLO WEST BY 530 PM MDT...
  PUEBLO AND 8 MILES NORTHWEST OF BLENDE BY 600 PM MDT...

LAT...LON 3836 10487 3818 10491 3806 10454 3838 10447

$$
000 
WWUS55 KPUB 172319
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
519 PM MDT THU MAY 17 2007

COC101-180000-
/O.CON.KPUB.SV.W.0022.000000T0000Z-070518T0000Z/
PUEBLO CO-
519 PM MDT THU MAY 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR CENTRAL PUEBLO COUNTY...

AT 516 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
CENTERED NEAR PUEBLO WEST...OR 6 MILES WEST OF PUEBLO...AND WAS
MOVING TOWARD THE EAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PUEBLO BY 545 PM MDT...
  7 MILES NORTH OF BLENDE BY 600 PM MDT...

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

SEVERE WINDS WILL OCCUR WELL AHEAD OF THE RAIN OR LIGHTNING. GO TO
SHELTER IN A STURDY STRUCTURE NOW...AND STAY AWAY FROM WINDOWS.

SEVERE WEATHER OVER A RESERVOIR OR LAKE IS VERY DANGEROUS...PRODUCING
LIGHTNING...PENNY SIZE OR LARGER HAIL...OR WINDS OVER 60 MPH...WHICH
CAN CAPSIZE AND SINK BOATS. BOATERS AND THOSE WHO ARE FISHING MUST GO
TO SHORE AND FIND SHELTER ON LAND WELL BEFORE THE SEVERE WEATHER
HITS.

LAT...LON 3836 10487 3818 10491 3806 10454 3838 10447

$$
000 
WWUS55 KPUB 172333
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
530 PM MDT THU MAY 17 2007

COC101-180000-
/O.CON.KPUB.SV.W.0022.000000T0000Z-070518T0000Z/
PUEBLO CO-
530 PM MDT THU MAY 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR CENTRAL PUEBLO COUNTY...

AT 529 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
CENTERED NEAR PUEBLO WEST...OR NEAR PUEBLO...AND WAS MOVING TOWARD
THE EAST AT 5 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PUEBLO AND 6 MILES NORTHWEST OF BLENDE BY 600 PM MDT...

AT 516 PM MDT AMATEUR RADIO SPOTTERS SAW NICKEL SIZE HAIL IN PUEBLO.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.

SEVERE WEATHER OVER A RESERVOIR OR LAKE IS VERY DANGEROUS...PRODUCING
LIGHTNING...PENNY SIZE OR LARGER HAIL...OR WINDS OVER 60 MPH...WHICH
CAN CAPSIZE AND SINK BOATS. BOATERS AND THOSE WHO ARE FISHING MUST GO
TO SHORE AND FIND SHELTER ON LAND WELL BEFORE THE SEVERE WEATHER
HITS.

LAT...LON 3836 10487 3818 10491 3806 10454 3838 10447

$$
000 
WWUS55 KPUB 180003
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
601 PM MDT THU MAY 17 2007

COC101-180011-
/O.EXP.KPUB.SV.W.0022.000000T0000Z-070518T0000Z/
PUEBLO CO-
601 PM MDT THU MAY 17 2007

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PUEBLO COUNTY EXPIRES
AT 600 PM MDT...

THE SEVERE THUNDERSTORM HAS WEAKENED...THEREFORE THE WARNING HAS 
BEEN ALLOWED TO EXPIRE. HOWEVER...EXPECT BRIEF PERIODS OF HEAVY 
RAIN...GUSTY WINDS UP TO 45 MILES AN HOUR...SMALL HAIL UP TO ONE 
HALF INCH...AND CLOUD TO GROUND LIGHTNING WITH THESE STORMS...AS 
THEY CROSS PUEBLO COUNTY THROUGH 730 PM.

LAT...LON 3836 10487 3818 10491 3806 10454 3838 10447

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 2:47 PM MDT, 2 hours 12 minutes earlier.

Area forecast discussion, May 17, 2:47 PM MDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
247 PM MDT THU MAY 17 2007

.SHORT TERM...
(TONIGHT AND TOMORROW)

MAIN CONCERN WILL BE CONVECTION DURING THIS FCST PD.

CURRENTLY...2 DISTURBANCES AFFECTING THE AREA ATTM. FIRST IS MVC
OVER NM WHICH IS MOVING NE INTO SE CO. THE 2ND SHORT WAVE IS MOVING
OVER THE CENTER OF THE STATE AND IT IS FIRING CONVECTION OVER THE
GREATER PIKES PEAK REGION AT 130 PM.

REST OF TODAY/TONIGHT...2 DISTURBANCE WILL CONTINUE MOVGING IN A E
COMP ACROSS THE REGION AND CONTINUE TO INITIATE CONVECTION. BEST
CHANCE WILL BE OVER THE PLAINS...ESPECIALLY THE PIKES PEAK REGION
AND FAR SE PLAINS THIS AFTERNOON AND EARLY EVENING. ALTHOUGH A FEW
STRONG STORMS POSSIBLE WITH THE ASSOCIATED VERTICAL MOTION
ASSOCIATED WITH THE SHORTWAVES...BELIEVE SVR THREAT A BIT LESS THAN
YDAY GIVEN LESS SHEAR. HOWEVER...CAN NEVER RULE OUT MARGINAL SVR
HAIL IN CO THIS TIME OF YEAR. BELIEVE CONVECTION WILL DIE OFF RATHER
EARLY THIS EVENING AS SYSTEMS MOVE OUT OF STATE. WITH LACK OF
DYNAMIC FORCING AND HEATING...PRECIP SHOULD COME TO AN END NEARLY
ALL AREAS BY MID TO LATE EVENING.

TOMORROW...THINGS SHOULD START A BIT LATER THAN TODAY. GUIDANCE
INDICATING RIDGING TO BUILD A BIT MORE OVER AREA AND RIDGE WILL BE
LESS DIRTY THAN THE LAST FEW DAYS. HOWEVER...WE WILL SEE TSRA BY
EARLY AFTERNOON IN THE MTNS MOVG E  INTO THE PLAINS BY MID TO LATE
AFTERNOON. WITH TEMPS WARMING UP AND WINDS ALOFT EVEN WEAKER THAN
TODAY...STORMS SHOULD STAY BELOW SVR CRITERIA. /HODANISH

.LONG TERM...
(FRIDAY NIGHT THROUGH THURSDAY)

FRIDAY NIGHT-SATURDAY NIGHT...WEAK GENERALLY NORTH TO NORTHWEST FLOW
ALOFT CONTINUES ACROSS THE REGION AS UPPER LEVEL RIDGING REMAINS IN
PLACE ACROSS THE DESERT SW THROUGH THE ROCKIES. MODELS INDICATE
WARMING ALOFT UNDER THE RIDGE...AND SHOULD SEE TEMPERATURES
REMAINING AT OR ABOVE SEASONAL AVERAGES THROUGH THE PERIOD. MODELS
CONTINUE TO INDICATE A SLOW DECREASE IN MOISTURE UNDER THE RIDGE AND
WITH THE WARMING ALOFT THERE SHOULD CONTINUE TO BE A GRADUAL
DECREASE IN THUNDERSTORM COVERAGE. HAVE KEPT ISOLATED TO SCATTERED
DIURNAL POPS ACROSS THE REGION WITH BEST POPS REMAINING ACROSS THE
HIGHER TERRAIN. HAVE KEPT ISOLATED POPS ACROSS THE HIGH MT VALLEYS
AND ADJACENT PLAINS WITH MODEL SOUNDINGS INDICATING MORE INVERTED V
TYPE PROFILES. HAVE ALSO KEPT SLIGHT POPS ACROSS THE FAR EASTERN
PLAINS AS INSTABILITY INCREASES THROUGH THE PERIOD.

SUNDAY-MONDAY...UPPER RIDGE FLATTENS ACROSS THE STATE SUNDAY WITH
INCREASING SW FLOW ALOFT MONDAY AS AN UPPER TROUGH MOVING ACROSS THE
WEST COAST CONTINUES TO INTO THE GREAT BASIN REGION. INCREASING
WESTERLY FLOW AND LEE TROUGHING ACROSS THE PLAINS WILL KEEP TEMPS
ABOVE SEASONAL WITH MODELS CONTINUING TO HINT AT DRYLINE DEVELOPING
ACROSS THE FAR EASTERN PLAINS.

MONDAY NIGHT-THURSDAY...LATEST MODEL RUNS CONTINUE TO DIG BROAD
UPPER TROUGH ACROSS THE GREAT BASIN AND ROCKIES THROUGH
WEDNESDAY...HOWEVER THEY ARE A TAD SLOWER AND NOT AS DEEP AS
PREVIOUS RUNS. WITH FURTHER TIMING AND STRENGTH ISSUES WITH THIS
SYSTEM LIKELY TO CONTINUE...HAVE NOT MADE TOO MANY CHANGES THROUGH
WEDNESDAY. HAVE UNDERCUT GUIDANCE TEMPS AND KEPT CHANCE POPS ACROSS
THE EASTERN MTS AND PLAINS ON TUESDAY WITH MOIST UPSLOPE FLOW LIKELY
BEHIND FRONT. WARMING TEMPERATURES EXPECTED ACROSS THE REGION
WEDNESDAY AND THURSDAY...THOUGH HAVE KEPT SLIGHT POPS ACROSS THE
REGION WITH SOME EMBEDDED SHORT WAVES LIKELY IN THE NORTHWEST
FLOW ALOFT. -MW

&&

.AVIATION...

MAIN CONCERN WILL BE CONVECTION. BEST CHANCE OF TSRA WILL BE THIS
AFTERNOON AND EARLY EVENING OVER THE TAF SITES. MAIN CONCERN WITH
TSRA WILL BE MVFR CONDITIONS FOR A BRIEF PERIOD OF TIME AS STORMS
MOVE OVER SITES. BEST CHANCE OF TSRA WILL BE OVER COS GIVEN
PROXIMITY TO MORE FAVORABLE ENVIRONMENT FOR TSRA (ELEVATIONS PLUS
INSTABILITY). WILL ONCE AGAIN SEE A THREAT FOR CONVECTION TOMORROW
AFTERNOON.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

34/23
Hazardous weather outlook, May 17, 6:05 AM MDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
605 AM MDT THU MAY 17 2007

COZ058>089-093>099-181215-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
605 AM MDT THU MAY 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ONE OR TWO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
EARLY THIS EVENING...ALONG AND NEAR THE INTERSTATE 25 CORRIDOR.
THESE STORMS WILL BE CAPABLE OR PRODUCING HAIL TO 1 INCH IN
DIAMETER AND WIND GUSTS AROUND 60 MPH. THE REST OF THE AREA WILL
SEE SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING...FIRST
DEVELOPING OVER THE MOUNTAINS...AND THEN SPREADING OVER THE LOWER
ELEVATIONS. THE MAIN THREATS FROM THESE STORMS WILL BE CLOUD TO
GROUND LIGHTNING AND WINDS GUSTS AROUND 40 MPH. SOME HEAVY
RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH
DAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. THE MAIN
THREATS FROM THE STORMS WILL BE CLOUD TO GROUND LIGHTNING...WIND
GUSTS AROUND 40 MPH...AND POSSIBLY SOME SMALL HAIL UP TO ONE-HALF
INCH IN DIAMETER.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE AFTER 2 PM ALONG AND NEAR THE INTERSTATE 25 CORRIDOR.

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.